# SDR N6WA20140223004

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 12,611 hours, 8,391 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION.  CYCLED RT EMERGENCY EXIT DOOR NO MESSAGES NOTED IAW CRJ700 AMM 52-70-10.
